MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number JAZZY ZERO TURN
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges consumer was turning in scooter and the wheel came off the hub cap causing consumer to flip and fall off of scooter.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation concluded that there was an unknown excessive force to the wheel.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7770287
Report Number2530130-2018-00113
Device Sequence Number11275067
Product Code INI
UDI-Device Identifier00606509300056
UDI-Public00606509300056
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY ZERO TURN
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;